Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 3, 2012, 2:47 PM EDT for 11 counties in New Jersey; Delaware County, Philadelphia County, Pennsylvania; Kent County, New Castle County, Delaware. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 2:47 PM EDT (18:47 UTC)
- Expired
- Jun 3, 2012, 4:45 PM EDT
- In force
- 118 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1827 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
660
WWUS81 KPHI 031847
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
247 PM EDT SUN JUN 3 2012
DEZ001-002-MDZ008-012-015-020-NJZ012>027-PAZ067>071-032045-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BUCKS PA-CAMDEN NJ-
CAPE MAY NJ-CAROLINE MD-CECIL MD-CHESTER PA-COASTAL ATLANTIC NJ-
COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA-EASTERN MONMOUTH NJ-
GLOUCESTER NJ-KENT DE-KENT MD-MERCER NJ-MIDDLESEX NJ-MONTGOMERY PA-
NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-
QUEEN ANNE'S MD-SALEM NJ-SOUTHEASTERN BURLINGTON NJ-
WESTERN MONMOUTH NJ-
247 PM EDT SUN JUN 3 2012
..SHOWERS WITH EMBEDDED THUNDERSTORMS CAPABLE OF PRODUCING HEAVY
RAINFALL WERE MOVING ACROSS PORTIONS OF MIDDLESEX...MONMOUTH...
OCEAN...BURLINGTON...CAMDEN...PHILADELPHIA... DELAWARE AND NEW
CASTLE COUNTIES...
THESE STORMS WERE MOVING SOUTHEASTWARD AT 30 MPH AND WILL AFFECT
PORTIONS OF ATLANTIC...GLOUCESTER...SALEM...CUMBERLAND AND CAPE MAY
COUNTIES BY 430 PM.
ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS POSSIBLE DURING
THE AFTERNOON HOURS.
WIND GUSTS TO 40 MPH AND PEA TO DIME SIZE HAIL IS POSSIBLE WITH THE
STRONGER STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
SEEK SHELTER INDOORS IF A THUNDERSTORM APPROACHES YOUR LOCATION!
LAT...LON 3975 7409 3945 7430 3925 7460 3899 7478
3892 7497 3916 7490 3921 7504 3918 7515
3950 7556 3946 7558 3926 7539 3907 7539
3894 7530 3892 7579 3974 7587 4046 7450
4048 7425 4042 7401 4048 7400 4036 7396
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 3, 6:06 AM EDT, 8 hours 41 minutes earlier.
Area forecast discussion, Jun 3, 6:06 AM EDT, 8 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
606 AM EDT SUN JUN 3 2012
.SYNOPSIS...
LOW PRESSURE OVER THE GREAT LAKES THIS MORNING WILL SHIFT
SOUTHEAST TODAY AND BE OFF THE NEW ENGLAND COAST BY MONDAY
MORNING. THE LOW WILL VERY SLOWLY CONTINUE EASTWARD INTO THE NORTH
ATLANTIC BUT WEATHER OVER THE MID ATLANTIC REGION WILL BE SOMEWHAT
UNSETTLED FOR MUCH OF THE COMING WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A 10Z SURFACE ANALYSIS PLACED LOW PRESSURE NEAR LAKE HURON. A
FRONTAL BOUNDARY WAS DRAPED TOWARD THE SOUTHEAST TO LOW PRESSURE
NEAR SOUTHEASTERN NEW ENGLAND. A TROUGH WAS FROM THE EASTERN GREAT
LAKES INTO THE OHIO VALLEY. AN UPPER AIR ANALYSIS SHOWED A CLOSED
LOW OVER THE GREAT LAKES AND INTO THE NORTHEAST. THERE WERE SOME
AREAS OF FOCUSED 850 MB WAA ON THE SOUTHERN FLANK OF THIS CLOSED
LOW. A CYCLONICALLY CURVED 300 MB JET WAS FROM THE MIDWEST TO THE
TENNESSEE VALLEY THEN THROUGH THE MID ATLANTIC AND NEAR THE
SOUTHEASTERN NEW ENGLAND COAST.
A STRONG CLOSED LOW OVER THE GREAT LAKES REGION THIS MORNING WILL
SLIDE EAST-SOUTHEASTWARD THROUGH THE DAY. AS THIS OCCURS, A POCKET
OF COLD MID LEVEL AIR /NEARLY -20C AT 500 MB/ WILL ALSO SLIDE
EASTWARD AND ARRIVE IN OUR AREA. IN ADDITION, A STRONGER BUT
ELONGATED SHORT WAVE WILL ARRIVE LATER THIS AFTERNOON. THE
COMBINATION OF COLDER AIR BENEATH LOW-LEVEL HEATING WILL PROMOTE
STEEPENING LOW AND MID LEVEL LAPSE RATES. THIS WILL RESULT IN THE
AIRMASS BECOMING AT LEAST SOMEWHAT UNSTABLE. THE FORCING ARRIVING
WITH THE AFOREMENTIONED SHORT WAVE ALONG WITH A SURFACE TROUGH
SHOULD HELP DEVELOP SOME LOW-TOPPED CONVECTION. THERE DOES NOT
LOOK TO BE SIGNIFICANT VERTICAL CLOUD GROWTH TO CREATE AN
ABUNDANCE OF CHARGE SEPARATION, HOWEVER GIVEN THE COLD AIR ALOFT
SOME LIGHTNING SHOULD RESULT. THIS OCCURRED YESTERDAY ACROSS PARTS
OF MICHIGAN AND LAKE ERIE. THE BETTER INSTABILITY MAY RESIDE FROM
SOUTHEASTERN PENNSYLVANIA INTO MARYLAND AND DELAWARE, WHICH MAY
ALLOW FOR A FEW STRONGER CONVECTIVE ELEMENTS. THESE MAY BE QUICK
MOVING AND PERHAPS ORGANIZE INTO SHORT LINE SEGMENTS. THE SPC WRF
SEEMS TO FOCUS A DECENT LINE ALONG AND AHEAD OF THE ELONGATED
SHORT WAVE. GIVEN THE STEEP LOW-LEVEL LAPSE RATES AND DRIER AIR
IN THE BOUNDARY LAYER, LOCALLY GUSTY WINDS COULD ACCOMPANY ANY
HEAVIER SHOWER OR THUNDERSTORM. OUTSIDE OF ANY CONVECTIVE
ELEMENTS, DEEPENING VERTICAL MIXING FROM ABOUT LATE MORNING ON
WILL PROMOTE BREEZY CONDITIONS AT TIMES. BASED ON THE FORECAST
SOUNDINGS, GUSTS SHOULD TOP OUT AROUND 20 KNOTS FOR MANY AREAS.
THE POPS GRADUALLY INCREASE FROM NORTHWEST TO SOUTHEAST WITH THE
HIGHEST /UPPER CHC RANGE/ ACROSS THE NORTHWESTERN ZONES. WE TRIED TO
KEEP THE POPS UNDER SLIGHT CHC FROM THE COAST EASTWARD UNTIL EARLY
THIS EVENING. WE TOYED WITH THE IDEA OF ADDING SMALL HAIL /FREEZING
LEVEL AROUND 7,000 FEET TODAY/ AND GUSTY WINDS, HOWEVER DECIDED TO
HOLD OFF AT THIS POINT BECAUSE IF IT HAPPENS IT MAY BE MORE
LOCALIZED. WE DID ADD A BRIEF MENTION THOUGH TO THE HAZARDOUS
WEATHER OUTLOOK FOR MOST OF THE AREA. IF THE ACTIVITY ARRIVING FROM
THE WEST ENDS UP BEING MORE ORGANIZED, THEN THE POPS MAY NEED TO
BE INCREASED TO LIKELY FOR AT LEAST SOME AREAS.
AS FOR TEMPERATURES, WE USED A MOS BLEND BUT THEN ADJUSTED THESE
DOWN A BIT ESPECIALLY ACROSS THE WESTERN ZONES WHERE MORE CLOUDS
SHOULD ARRIVE SOONER.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
A CLOSED LOW WILL BE TRAVERSING NEARLY RIGHT OVER A GOOD PART OF
THE AREA TONIGHT. THE COLD AIR ALOFT IN COMBINATION WITH THE
PASSAGE OF A STRONGER SHORT WAVE AND SURFACE TROUGH SHOULD RESULT
IN SOME SHOWERS AND LOW-TOPPED CONVECTION TO START. AT LEAST SOME
SHOWERS MAY CONTINUE THROUGH A GOOD PART OF THE NIGHT AS THE
FORECAST SOUNDINGS MAINTAIN A LITTLE INSTABILITY ALOFT WITH LITTLE
CONVECTIVE INHIBITION. THE OVERALL COVERAGE SHOULD BE LESSENING
THOUGH AS THE DAYTIME HEATING HELPS AIDE IN THE DEVELOPMENT. AS A
RESULT, WE LOWERED THE POPS DOWN FROM CHC TO SLIGHT CHC MOSTLY
AFTER MIDNIGHT.
AS THE COLD POCKET ALOFT MOVES THROUGH IN CONJUNCTION WITH THE
BOUNDARY LAYER COOLING AND CYCLONIC FLOW, THERE SHOULD BE PLENTY OF
CLOUDS LINGERING THROUGH THE NIGHT. THESE MAY TRY TO THIN AT TIMES,
BUT OVERALL A PARTLY TO MOSTLY CLOUDY NIGHT IS ANTICIPATED. THE
WINDS ARE EXPECTED TO DROP OFF EARLY IN THE EVENING AS THE OVERALL
MIXING WANES.
AS FOR TEMPERATURES, WE MOSTLY USED A BLENDED MOS APPROACH WITH SOME
MINOR ADJUSTMENTS ESPECIALLY ACROSS THE HIGHER TERRAIN.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
THE WX PATN FOR MUCH OF THE EXTDD PERIOD WILL BE UNDER THE
INFLUENCE OF A SLOW-MOVG UPPER LOW. STARTING OVER NEW ENGLAND ON
MONDAY...THE UPPER LOW IS FCST TO MOVE SLOWLY NEWD THROUGH THE
CANADIAN MARITIME REGION FOR MOST OF THE COMING WEEK. THE MID-
ATLANTIC AREA WILL REMAIN UNDER CYCLONIC FLOW ALOFT DURING THIS
PERIOD. THIS WILL RESULT IN UNSETTLED WX WITH BELOW NORMAL
TEMPERATURES. THERE IS A CHC OF SHOWERS EACH DAY MON THRU FRI. THE
SHOWERS SHOULD BE SMWHT DIURNALLY DRIVEN AS DAYTIME HEATING
COMBINED WITH RELATIVELY COOL TEMPS ALOFT WILL CREATE INSTBY. A
FEW TSTMS ARE POSSIBLE IN THE AFTNS.
TUESDAY APPEARS TO BE THE COOLEST DAY AS THE SFC LOW MOVING
OFFSHORE PULLS IN A COOL AIR MASS FROM THE NORTHEAST. A GRADUAL
WARMING TREND IS FCST FOR THE REST OF THE WEEK WITH TEMPS
RETURNING TO NEAR NORMAL BY NEXT WEEKEND.
&&
.AVIATION /10Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
AN AREA OF LOW PRESSURE OVER THE GREAT LAKES REGION WILL SLIDE
EAST-SOUTHEASTWARD TODAY AND TONIGHT. THIS WILL TEND TO SEND A
SECONDARY COLD FRONT ACROSS THE REGION THIS EVENING. VFR IS EXPECTED
OVERALL, HOWEVER PATCHES OF MID CLOUDS TO START TODAY WILL GIVE
WAY TO ADDITIONAL CLOUDINESS WITH COLDER AIR ALOFT AND HEATING AT
THE SURFACE. AS A RESULT, WE BROUGHT IN A BROKEN CLOUD DECK FROM
WEST TO EAST FOR MOST OF OUR TERMINALS. AS THE SECONDARY FRONT
ARRIVES ALONG WITH A DISTURBANCE ALOFT, SOME SHOWERS ARE EXPECTED
TO DEVELOP. IN ADDITION, A FEW LOW-TOPPED THUNDERSTORMS CANNOT BE
RULED OUT ESPECIALLY IN PENNSYLVANIA INTO MARYLAND AND DELAWARE.
THERE IS SOMEWHAT LOWER CONFIDENCE REGARDING THE OVERALL COVERAGE
OF THESE AND IF THEY ACTUALLY IMPACT A TERMINAL. SOME OF THE HIGH
RESOLUTION COMPUTER MODELS THOUGH SUGGEST AN ORGANIZED LINE
DEVELOPING TO OUR WEST AND THEN MOVING THROUGH THIS AFTERNOON AND
EARLY EVENING. FOR NOW, WE INCLUDED A VCSH FOR MOST OF OUR
TERMINALS TO SUGGEST SOMETHING WILL BE AROUND. THE LIGHT WINDS
EARLY THIS MORNING WILL TEND TO INCREASE FROM THE WEST IN THE 10
TO 15 KNOT RANGE WITH SOME GUSTS TO AROUND 20 KNOTS FROM ABOUT
LATE MORNING THROUGH LATE AFTERNOON.
THE SHOWERS ARE EXPECTED TO DWINDLE DURING THE EVENING, HOWEVER
GIVEN THE PROXIMITY OF THE UPPER LEVEL SYSTEM AT LEAST ISOLATED
SHOWERS MAY BE MAINTAINED THROUGH THE NIGHT. FOR NOW, DID NOT
INCLUDE A MENTION AFTER ABOUT MID EVENING DUE TO MORE ISOLATED
COVERAGE ANTICIPATED. THE WINDS WILL SETTLE TO UNDER 10 KNOTS. THE
BROKEN VFR CLOUD DECK MAY TRY TO THIN ACROSS SOME AREAS, BUT OVERALL
WITH THE COOLING ALOFT AND THEN AT THE SURFACE, A DECENT AMOUNT OF
CLOUDS SHOULD TEND TO LINGER.
OUTLOOK...
MONDAY...MAINLY VFR EXCEPT MVFR IN SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS. A WEST TO NORTHWEST WIND WITH SOME GUSTINESS IN THE
AFTERNOON. MODERATE CONFIDENCE.
MONDAY NIGHT THROUGH THURSDAY...MAINLY VFR EXCEPT MVFR IN SCATTERED
SHOWERS. FAVORED TIMES FOR SHOWERS ARE IN THE AFTERNOON AND EARLY
EVENING. A LIGHT TO MODERATE NORTH TO NORTHEAST WIND IS FORECAST.
LOW TO MODERATE CONFIDENCE.
&&
.MARINE...
A CLOSED LOW OVER THE GREAT LAKES REGION WILL SLIDE EAST-
SOUTHEASTWARD TODAY AND TONIGHT. THIS WILL TEND TO PUSH A
SECONDARY COLD FRONT OR SURFACE TROUGH ACROSS OUR REGION TONIGHT.
DESPITE THE AIRMASS COOLING ALOFT, IT LOOKS WARM ENOUGH IN THE
LOWEST LEVELS TO KEEP THE MIXING REDUCED OVER THE WATERS. WHILE
THE WESTERLY WINDS WILL TEND TO PICK UP SOME DURING THE DAY, THEY
ARE ANTICIPATED TO REMAIN UNDER ADVISORY CRITERIA. THIS SHOULD BE
GENERALLY THE CASE TONIGHT AS WELL, ALTHOUGH AN INCREASE MAY BEGIN
TOWARD DAYBREAK. THE OFFSHORE WIND COMPONENT WILL KEEP SEES AT OR
BELOW 4 FEET.
OUTLOOK...
THE MID LEVEL LOW THAT MOVES ACROSS OUR AREA ON SUNDAY NIGHT AND
EARLY MONDAY WILL HELP GENERATE A SURFACE LOW TO OUR EAST ON MONDAY
THAT MAY GENERATE SMALL CRAFT ADVISORY CONDITIONS LATE MONDAY INTO
TUESDAY NIGHT. WINDS WOULD DIMINISH BEFORE SEAS SUBSIDE. NO OTHER
PERIOD OF ADVISORY CONDITIONS IS PRESENTLY FORECAST DURING THE
LONG TERM.
&&
.TIDES/COASTAL FLOODING...
THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THE UPCOMING FULL
MOON /MONDAY/ WILL REMAIN RATHER HIGH. DESPITE AN OFFSHORE FLOW,
WE STILL DO NOT NEED MUCH TO REACH MINOR FLOODING CRITERIA. AS A
RESULT, WE WILL GO AHEAD AND ISSUE ANOTHER COASTAL FLOOD ADVISORY
INCLUDING DELAWARE BAY AND THE TIDAL PORTION OF THE DELAWARE RIVER
TO COVER THE EVENING AND OVERNIGHT HIGH TIDE CYCLE. IT DOES APPEAR
THOUGH THAT LEVELS WILL FALL SHORT ALONG THE UPPER PART OF
CHESAPEAKE BAY ON THE EASTERN SHORE.
INCREASING NORTHEAST WINDS ON MONDAY COULD RESULT IN TIDAL SURGES
UP TO ONE FOOT ABOVE NORMAL MONDAY NIGHT INTO TUESDAY. HIGH TIDES
MONDAY AND TUESDAY EVENING ALONG THE ATLANTIC COAST COULD APPROACH
MODERATE FLOODING LEVELS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY FROM 9 PM THIS EVENING TO 3 AM EDT
MONDAY FOR PAZ070-071.
NJ...COASTAL FLOOD ADVISORY FROM 6 PM TO 11 PM EDT THIS EVENING FOR
NJZ012>014-020>027.
COASTAL FLOOD ADVISORY FROM 9 PM THIS EVENING TO 3 AM EDT
MONDAY FOR NJZ016>019.
DE...COASTAL FLOOD ADVISORY FROM 6 PM TO 11 PM EDT THIS EVENING FOR
DEZ002>004.
COASTAL FLOOD ADVISORY FROM 9 PM THIS EVENING TO 3 AM EDT
MONDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...AMC
NEAR TERM...GORSE
SHORT TERM...GORSE
LONG TERM...AMC
AVIATION...AMC/GORSE
MARINE...AMC/GORSE
TIDES/COASTAL FLOODING...GORSE/AMCHazardous weather outlook, Jun 3, 4:45 AM EDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 445 AM EDT SUN JUN 3 2012 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069- 040845- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 445 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND THIS EVENING MAY PRODUCE LOCALLY GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-040845- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 445 AM EDT SUN JUN 3 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. INCREASING NORTHEAST WINDS ON MONDAY AND THE FULL MOON COULD RESULT IN TIDAL SURGES UP TO ONE FOOT ABOVE NORMAL MONDAY NIGHT INTO TUESDAY. HIGH TIDES MONDAY AND TUESDAY EVENING ALONG THE ATLANTIC COAST COULD APPROACH MODERATE FLOODING LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ070-071-040845- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 445 AM EDT SUN JUN 3 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. SOME SHOWERS AND A THUNDERSTORM LATER THIS AFTERNOON AND THIS EVENING MAY PRODUCE LOCALLY GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. INCREASING NORTHEAST WINDS ON MONDAY AND THE FULL MOON COULD RESULT IN MINOR TIDAL FLOODING MONDAY NIGHT AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-040845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 445 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 3, 12:33 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1233 PM EDT SUN JUN 3 2012
NJZ001-007>009-PAZ055-060>062-068-069-031730-
BERKS PA-BUCKS PA-HUNTERDON NJ-LEHIGH PA-MONROE PA-MONTGOMERY PA-
MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
1233 PM EDT SUN JUN 3 2012
...SHOWERS WITH EMBEDDED THUNDERSTORMS WITH HEAVY RAINFALL WILL
AFFECT WARREN...HUNTERDON...MORRIS...SUSSEX...BERKS...BUCKS...
LEHIGH...MONROE...MONTGOMERY AND NORTHAMPTON COUNTIES...
AT 1226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH EMBEDDED THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 10 MILES SOUTHEAST OF MOUNT POCONO TO 5 MILES
NORTHWEST OF ALLENTOWN TO 2 MILES WEST OF READING...MOVING EAST AT
35 MPH. THE SHOWERS WILL BE NEAR PORTLAND...ST.
LAWRENCE...REIFFTON...NAZARETH AROUND 1240
PM...BLAIRSTOWN...COLUMBIA...TATAMY...STOCKERTOWN AROUND 1245
PM...ZIONSVILLE AND FORKS AROUND 1250 PM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
GUSTY WINDS UP TO 35 MPH AS WELL AS SMALL HAIL ARE POSSIBLE WITH THE
STRONGEST STORMS.
LAT...LON 4098 7450 4057 7493 4020 7547 4021 7559
4024 7560 4022 7561 4024 7565 4023 7571
4029 7612 4034 7619 4069 7571 4079 7561
4082 7547 4088 7551 4114 7525
ROBERTSONSpecial weather statement, Jun 3, 1:32 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
132 PM EDT SUN JUN 3 2012
DEZ001-MDZ008-NJZ001-007>010-012-013-015>019-PAZ060>062-067>071-
031930-
BERKS PA-BUCKS PA-CAMDEN NJ-CECIL MD-CHESTER PA-DELAWARE PA-
GLOUCESTER NJ-HUNTERDON NJ-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-
MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-WESTERN MONMOUTH NJ-
132 PM EDT SUN JUN 3 2012
...SHOWERS WITH EMBEDDED THUNDERSTORMS CAPABLE OF PRODUCING HEAVY
RAINFALL WERE MOVING ACROSS PORTIONS OF WARREN...HUNTERDON...
BUCKS...MONTGOMERY AND CHESTER COUNTIES...
THESE STORMS WERE MOVING SOUTHEASTWARD AT 30 MPH AND WILL AFFECT
PORTIONS OF MORRIS...SOMERSET...MIDDLESEX...MERCER... BURLINGTON...
PHILADELPHIA AND CAMDEN COUNTIES BY 3 PM.
ADDITIONAL DEVELOPMENT IS POSSIBLE DURING THE AFTERNOON HOURS.
WIND GUSTS TO 40 MPH AND PEA TO DIME SIZE HAIL IS POSSIBLE WITH THE
STRONGER STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
SEEK SHELTER INDOORS IF A THUNDERSTORM APPROACHES YOUR LOCATION!
LAT...LON 3943 7547 3950 7556 3941 7553 3964 7615
3972 7623 3979 7605 4011 7595 4014 7589
4020 7598 4131 7474 4116 7442 4105 7449
4101 7430 4090 7427 4090 7433 4067 7445
4061 7443 4060 7421 4047 7425 4044 7407
NIERENBERGLocal storm report, Jun 3, 1:45 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
145 PM EDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL SPRING CITY 40.18N 75.55W
06/03/2012 M0.75 INCH CHESTER PA NWS EMPLOYEE
PEA TO DIME SIZE HAIL IN SPRING CITY
0130 PM HAIL BETHLEHEM TWP 40.67N 75.00W
06/03/2012 M0.50 INCH HUNTERDON NJ COCORAHS
&&
EVENT NUMBER PHI1200133 PHI1200132
KLINELocal storm report, Jun 3, 2:33 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
233 PM EDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL SPRING CITY 40.18N 75.55W
06/03/2012 M0.75 INCH CHESTER PA NWS EMPLOYEE
PEA TO DIME SIZE HAIL IN SPRING CITY
0130 PM HAIL BETHLEHEM TWP 40.67N 75.00W
06/03/2012 M0.50 INCH HUNTERDON NJ COCORAHS
0155 PM HAIL CLINTON 40.64N 74.91W
06/03/2012 M0.75 INCH HUNTERDON NJ TRAINED SPOTTER
PEA TO DIME SIZE HAIL LASTING ABOUT 5 MINUTES
&&
EVENT NUMBER PHI1200133 PHI1200132 PHI1200134
KLINESpecial weather statement, Jun 3, 2:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
247 PM EDT SUN JUN 3 2012
DEZ001-002-MDZ008-012-015-020-NJZ012>027-PAZ067>071-032045-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BUCKS PA-CAMDEN NJ-
CAPE MAY NJ-CAROLINE MD-CECIL MD-CHESTER PA-COASTAL ATLANTIC NJ-
COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA-EASTERN MONMOUTH NJ-
GLOUCESTER NJ-KENT DE-KENT MD-MERCER NJ-MIDDLESEX NJ-MONTGOMERY PA-
NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-
QUEEN ANNE'S MD-SALEM NJ-SOUTHEASTERN BURLINGTON NJ-
WESTERN MONMOUTH NJ-
247 PM EDT SUN JUN 3 2012
..SHOWERS WITH EMBEDDED THUNDERSTORMS CAPABLE OF PRODUCING HEAVY
RAINFALL WERE MOVING ACROSS PORTIONS OF MIDDLESEX...MONMOUTH...
OCEAN...BURLINGTON...CAMDEN...PHILADELPHIA... DELAWARE AND NEW
CASTLE COUNTIES...
THESE STORMS WERE MOVING SOUTHEASTWARD AT 30 MPH AND WILL AFFECT
PORTIONS OF ATLANTIC...GLOUCESTER...SALEM...CUMBERLAND AND CAPE MAY
COUNTIES BY 430 PM.
ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS POSSIBLE DURING
THE AFTERNOON HOURS.
WIND GUSTS TO 40 MPH AND PEA TO DIME SIZE HAIL IS POSSIBLE WITH THE
STRONGER STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
SEEK SHELTER INDOORS IF A THUNDERSTORM APPROACHES YOUR LOCATION!
LAT...LON 3975 7409 3945 7430 3925 7460 3899 7478
3892 7497 3916 7490 3921 7504 3918 7515
3950 7556 3946 7558 3926 7539 3907 7539
3894 7530 3892 7579 3974 7587 4046 7450
4048 7425 4042 7401 4048 7400 4036 7396
NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:57 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 23 hr |
| Jun 3, 12:33 PM EDT | Special Weather Statement | PHI | Warren | 57 min |
| Jun 3, 1:32 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Hunterdon, Mercer, Middlesex, Morris and 4 more | 118 min |
| Jun 3, 1:50 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Somerset | 31 min |
| Jun 3, 4:53 PM EDT | Special Weather Statement | PHI | Hunterdon | 52 min |
| Jun 3, 5:38 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 67 min |
| Jun 3, 5:59 PM EDT | Special Marine Warning | PHI | 91 min | |
| Jun 3, 7:20 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Ocean and 1 more | 85 min |
| Jun 3, 4:21 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Northampton | 54 min |
| Jun 3, 6:05 PM EDT | Special Weather Statement | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery | 85 min |
Nearby
Special Weather Statements in New Jersey, 2012Special Weather Statements in Pennsylvania, 2012Special Weather Statements in Delaware, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.